Logo letter

Volume: 2017


 

      7. Ashok S. Kulkarni , A. D. Lokhande

          REMARKS ON IDEAL ON DISTRIBUTIVE Q-LATTICES.. (Year: 2017, Pages: 59-71)


 

      8. S. S. Bellale, R.N. Ingale, S. B. Birajdar

          EXISTENCE THEOREM FOR NONLINEAR FUNCTIONAL...(Year: 2017, Pages: 72-82)


 

11. A. D. Chindhe

   PROOF OF ANOTHER COUNTING PRINCIPLE  (Year: 2017, Pages: 99-102)


 

13. Mohite S. D, Kakde R. V.

   REPRESENTATION OF THE LARGE SET COVERING PROBLEM..(Year: 2017, Pages: 111-117)


 

14. S. G. Purane

   A NOTE ON KAEHLER-EINSTEIN SPACE (Year: 2017, Pages: 118-121)


 

      6.  Ashish Somkule, Swapnil Bhandurge, Dhraramraj Garad, Arpit Sarode

           A SURVEY ON ENCRYPTION & DECRYPTION TECHNIQUES..(Year: 2017, Pages: 54-58)


 

12. A. D. Godase

      RECURRENT FORMULAS OF THE GENERALIZED ..(Year: 2017, Pages: 103-110)


 

      9. S. S. Bellale, Vijay Patare

          EXISTENCE OF EXTREMAL SOLUTION ABSTRACT MEASURE...(Year: 2017, Pages: 83-94)


 

10. SOUNAK KABASI

   PROOF OF THE TWIN PRIME CONJECTURE (Year: 2017, Pages: 96-98)


 

Volume: 2018


 

   1. Bhabesh Das, Helen K. Saikia

      IDENTITIES FOR NEAR AND DEFICIENT HYPERPERFECT NUMBERS (Year: 2017, Pages: 1-12) 


 

     2. Jose Arnaldo, Bebita Dris

         THE ABUNDANCY INDEX OF DIVISORS OF SPOOF ..... (Year: 2017, Pages: 13-26)


 

      3. Ashok Sahai, Raghunadh M. Acharya

            ITERATIVELY MINIMUM MEAN SQUARE ERROR (MMSE).........(Year: 2017, Pages: 27-41)


 

      4. P. G Andhare

         SOME ALTERNATIVE PROOF OF RIEMANN INTEGRAL PROPERTY (Year: 2017, Pages: 42-46)


 

      5. Phulambrikar Arunkumar Prabhakarrao, Trishla Avinash Mehta

         A SUBCLASS OF ANALYTIC AND MULTIVALENT FUNCTIONS... (Year: 2017, Pages: 47-53)


 

1. Manju Somanath, J. Kannan and K. Raja

     CONSTRUCTION OFAPARAMETRIC FAMILY OF DIOPHANTINE  (Year: 2018, Pages: 01-06)


 

02. Arfat Ahmad Wani and G. P. S. Rathore

      FIBONACCI-LIKE SEQUENCE ASSOCIATED WITH k-PELL... (Year: 2018, Pages: 07-39)